OSCILLATION AND NONOSCILLATION OF HIGHER-ORDER DIFFERENCE EQUATIONS WITH NONLINEAR NEUTRAL TERMS
Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2007, v.14 no.2, pp.49-62
Zhang, Zhenguo
Yang, Aijun
Di, Congna
Zhang,,
Z.
, Yang,,
A.
, &
Di,,
C.
(2007). OSCILLATION AND NONOSCILLATION OF HIGHER-ORDER DIFFERENCE EQUATIONS WITH NONLINEAR NEUTRAL TERMS. , 14(2), 49-62.
Abstract
In this paper, the oscillation and existence of nonoscillatory solutions of odd order difference equations with nonlinear neutral terms are studied respectively. Some new criteria are established. Furthermore, some examples are given to illustrate the advance of our results.
- keywords
-
oscillation,
nonoscillation,
nonlinear neutral terms,
discrete Krasnostlskii's fixed point theorem